Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Bumps between buttocks extending to labia, burst due to friction during walking causing intense pain. What could be the cause?

This is rather graphic but I have bumps in between my buttocks and extending up to my labia. Most of them are on the outside, but some are on the edges, closer to my labia minora . The bumps in my buttocks have popped due to the friction from me walking (I m a plus size girl). Now they hurt badly. I believe they come from shaving these sensitive areas often or not washing immediately after sex but I m not sure
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi bumps in the grion extending upto labia can be tinea cruris.this is due to excessive sweating and due to wearing of wet is due to superficial can be cured ny absorb dusting powder in the morning.onabet cream in the night.use of atarax 25 mg at night .and terbinafine 250mg once a day for 14 days and application of terbinafine ointment can cure it.
Answered: Mon, 7 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor